Asymptotically precice weighted Korn's inequality for thin-walled elastic structures

GH Sweers, S Nazarov, OV Izotova

Research output: Contribution to journalArticleScientificpeer-review

Original languageUndefined/Unknown
Pages (from-to)29-64
Number of pages36
JournalProblems In Mathematical Analysis
Volume36
Publication statusPublished - 2007

Keywords

  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • academic journal papers
  • Vakpubl., Overig wet. > 3 pag

Cite this